Agenda

Day 1

Day 2

13:00 pm to 14:30 pm
Bali Block Confex Registration - 1 Hr 30 Min
08:30 am
Registration – Morning Breakfast Reception
14:30 pm to 14:40 pm
General Introduction – 10 min
09:50 am to 10:00 am
Opening Remarks by Event Chairmen
14:40 pm to 15:40 pm
Introductory Discussion and Q\A Session - Unlock Blockchain
(Open discussion on the complex but exciting world of Blockchain technology and the opportunities it provides for financial service providers, governments, corporations, multinational companies and more)
10:00 am to 10:15 am
Blockchain in Indonesia – Digital Economic Strategy
Speaker : Ms Pandu Sastrowardoyo
15:40 pm to 16:00 pm
Let's Be realistic about Blockchain/Crypto Adoption
Speaker: Luke Jones (20 Min)
10:15 am to 10:30 am
AI & Blockchain-20 Min
Speaker : DR. IR. ARWIN SUMARI, Colonel (Electronic) Assist. Prof, Airforce Indonesia.
16:00 pm to 16:30 pm
Panel Discussion - Women in Blockchain
10:30 am to 10:50 am
Keynote: - SonicX Empowering iGaming With Safe Payment Solution
Speaker: Kevin Dole , CEO SonicX
16:40 pm to 17:00 pm
Networking Coffee Break (20 Min)
10:50 am to 11:30 am
Panel Discussion – Rise of Security Tokens (STO’s), Future of Cryptocurrency Exchanges (STO’s are current Hype/Trend! This Panel will discuss the future challenges & opportunities for start-up’s, regulations & legislation)
Speakers : EDWARD CHEN Huobi Group | APAC Managing Director, MARIE TATIBOUET CMO - GATE.IO, DR. DAVID NGUYEN VU President and Chief Financial Officer | Midas Protocol, MALCOLM TAN Gravitas | Founder and CEO, JESSICA MURPHY Compliance Advisor | SonicX Moderator: - Benjelloun Oussama Founder at Cryptonities.com
17:00 pm to 18:30 pm
SonicX Solution Meetup
11:30 am to 11:45 am
Keynote: Proof of... - How Blockchains Are Secured
Speaker : ROBERTO CAPODIECI - Founder & CEO of Blockchain Zoo
19:00 pm to 22:00 pm
Themed Cocktail Reception Exclusive for VIP delegates, sponsors, Speakers, and Investors. (Invite Entry)
11: 45 am to 12:00 pm
Government Presentation : Vietnam Blockchain & Start-up Landscape
Speaker : MR LE TOAN THANG Acting Director General | National Start-up Support Center of Vietnam (NSSC)
12:00 pm to 12:15 pm
Terato Representation: Industrial Revolution 4.0
12:15 pm to 12:30 pm  
Blockchain In Numbers more connected than ever before: driving customer & business value
Speakers : Mohammad Deivito Dunggio | Chairman of Asosiasi Blockchain Indonesia
12:30 pm to 02:00 pm
Lunch Break & Networking
02:00 pm to 02:30 pm
Panel discussion: Integrating DLT into your Business Model (DLT solutions and the Enterprise Corporations: How will big businesses of future look like with the implementation of Blockchain Tech? How will it shape the global economy?) 30 Min
Speakers : Lim Hui Jie | Founder & Executive Director Vision Group Vally Azar | VP Growth Kommerce ROBERTO CAPODIECI - Founder & CEO of Blockchain Zoo
02:30 pm to 02:45 pm
Creating Worldwide and Boundless Supermarket for Digital Assets
Speaker : Irvan Tisnabudi – Reginal Business Development | LATOKEN
02:45 pm to 03:15 pm
Fireside Chat: - "How Has the Cryptocurrency market matured over the past year" , Evidence of a greater number of institutional investors , Changes in how long Bitcoin holders keep their coins before moving, Decoupling if USD returns of Bitcoin from USD returns of altcoins (2 Panellist – 30 Min)
Speakers : John Lee Quigley | Founder of Research Firm Adaptive Analysis, Luke Jones | Founder, Fortifex
03:15 pm to 03:30 pm
Keynote: The Future of Institution Business in Crypto
Speaker : EDWARD CHEN Huobi Group | APAC Managing Director
03:30 pm to 03:45 pm
DLT regulatory Framework of Blockchain Island
Speaker : Yulia Khrenova | E&S Group (Legal-Tax-Advisory), Malta
03:45 pm to 04:00 pm
PoS in the context of the Mobility Industry
Speaker : Jochem Verheu | Itsavirus | Founder
06:00 PM to 06:30 PM
Panel Discussion – Raising Capital to Drive Crypto & Blockchain Start-up’s , (This panel will discuss about the investment strategy for blockchain start-up’s Hear from top investor, VC’s)
Speakers : KEVIN PANG - Co-chairman SGTECH Blockchain Chapter, PHAM THUY LINH - Head of Marketing & Strategy Development, KTS Group Vietnam. MANINDRA MAJUMDAR CEO - Defi Ventures, ELMAR MALIKOV Advisor & coach to business & political leaders. MR. KIRAN KUMAR SIRIKONDA Director - Capital Projects & Investments, Sumo Group, Australia. Moderator: MICHEAL YEUNG CEO - Catbox Media
04:40 pm to 05:20 pm
BLOCK CONFEX – Start - Up Presentation
TOKOIN | Masscoin | Arenabot | BOTCHAIN
05:20 pm to 05:40 pm
Panel Discussion: Educating the Masses on Digital assets and Taking Control of Your Asset Ownership, Challenges for Mass Adoption (20 Min)
Speakers : Irvan Tisnabudi | LATOKEN, Isybel Harto | Zendz, OUSSAMA BENJELLOUN | Founder at Cryptonitie
05:40 pm to 6:00 pm
REGROUP—REWIND—REVIEW A review of the day with our experts and Summary of take away – essentials.
Speaker name
06:00 pm
Summit Concludes
Speaker name
07:00 PM till Late Night
After Party “ARENA BOT”
Theme of this Meetup would be with introduction and after party | Free entry for BLOCK CONFEX VIP Pass Holders, Speakers & Sponsors, RSVP Link will be Published after the Meetup agenda is confirmed